
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Adaptive finite-time synchronization of quaternion-valued inertial neural networks with mixed delays under quantized event-triggered impulsive strategy
Lirong Liu, Haibo Bao, Jinde Cao
Journal of the Franklin Institute (2024) Vol. 361, Iss. 12, pp. 107020-107020
Closed Access | Times Cited: 3
Lirong Liu, Haibo Bao, Jinde Cao
Journal of the Franklin Institute (2024) Vol. 361, Iss. 12, pp. 107020-107020
Closed Access | Times Cited: 3
Showing 3 citing articles:
Synchronization of quaternion-valued multi-layer coupled networks: An adaptive activation-time-based event-triggered scheme
Yue Ren, Haijun Jiang, Cheng Hu, et al.
Information Sciences (2025), pp. 121999-121999
Closed Access
Yue Ren, Haijun Jiang, Cheng Hu, et al.
Information Sciences (2025), pp. 121999-121999
Closed Access
Mixed H ∞ and passivity state estimation for two-time-scale semi-Markov jump coupled neural networks under analog fading channels
Yongqiang Wang, Zhenghao Ni, Jing Wang, et al.
Journal of the Franklin Institute (2025), pp. 107575-107575
Closed Access
Yongqiang Wang, Zhenghao Ni, Jing Wang, et al.
Journal of the Franklin Institute (2025), pp. 107575-107575
Closed Access
Firing dynamics and coupling synchronization of memristive EMR-based Chaivlo neuron utilizing equivalent energy approach
B. J. Liu, Muning Li, Zhijun Li, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2024) Vol. 34, Iss. 11
Closed Access | Times Cited: 1
B. J. Liu, Muning Li, Zhijun Li, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2024) Vol. 34, Iss. 11
Closed Access | Times Cited: 1